# SDR A6WA201140898

- Difficulty date: September 12, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 21,687 hours, 20,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR MOUNTING BRACKET CRACKED.  R & R BRACKT IAW SRM 51-42-06.
